# SDR AT0200073

- Difficulty date: August 18, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N836AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORRODED FLOOR PANEL STA 230 TO 305, RBL 44 TO RBL 56.  REMOVED AND REPLACED SKIN ON FLOOR PANEL IAW DC-9 SRM 51-30-2.
